# SDR DALA2019071504259

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42L FR56 TO FR59 IN AFT CARGO COMPARTMENT (1 EA) (SSI 534107). PERFORMED PERMANENT REPAIR IN STRINGER 42L BTW FR56 TO FR60 IN AFT CARGO COMPARTMENT ASPER SRM A320 53-00-13-300-001, PARAGRAPH 2A FIG.01. MEASURES OF CORROSION ARE: L=20.750" W=2.336" D=0.004".
